# SDR M3XA2016040103

- Difficulty date: March 31, 2016
- Submitted: April 2, 2016
- Operation: Air carrier
- Aircraft: N522MT
- Make and model: Bell 407
- Aircraft serial: 53272
- Aircraft time: 5,908 hours, 2,690 cycles
- Engine: Allsn 250C47B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE LIGHT ON AT 710 W 65% TQ.  LOWERED COLLECTIVE & REDUCED TO NORMAL RANGE.  PILOT DECIDED TO TRANSPORT PATIENT USING GND & RETURN TO BASE.  DURING INSPECTION NO RECORDED EXCEEDANCE, ACFT INSPECTED, GND RUN & OPERATIONS CHECK FLIGHT COMPLETED, NO DEFECTS NOTED.
